Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 38, NWS Sioux Falls, SD

June 6, 2015Bon Homme County, Charles Mix County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 6, 2015, 6:45 PM CDT for Bon Homme County, Charles Mix County, South Dakota. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2015, 6:45 PM CDT (23:45 UTC)
Expired
Jun 6, 2015, 7:18 PM CDT
In force
33 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bon Homme County, SD, Charles Mix County, SD

The radar

The Sioux Falls radar (KFSD), 115 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:49 PM CDTHAIL 13 W Avon, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:40 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 11.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

949 
WUUS53 KFSD 062345
SVRFSD
SDC009-023-070030-
/O.NEW.KFSD.SV.W.0038.150606T2345Z-150607T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
645 PM CDT SAT JUN 6 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BON HOMME COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  EASTERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...

* UNTIL 730 PM CDT

* AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVON...OR 11
  MILES WEST OF TYNDALL...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  TYNDALL AROUND 710 PM CDT.
  TABOR AROUND 725 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
SOUTH DAKOTA.

LAT...LON 4289 9814 4301 9819 4317 9782 4317 9773
      4295 9763 4294 9764
TIME...MOT...LOC 2344Z 254DEG 27KT 4296 9809 

HAIL...1.25IN
WIND...60MPH
 
$$

HANKO
2 follow-up statements
465 
WWUS53 KFSD 070004
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
704 PM CDT SAT JUN 6 2015

SDC023-070013-
/O.CAN.KFSD.SV.W.0038.000000T0000Z-150607T0030Z/
CHARLES MIX SD-
704 PM CDT SAT JUN 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHARLES MIX COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
SOUTH DAKOTA.

LAT...LON 4299 9795 4307 9806 4317 9782 4317 9773
      4306 9768
TIME...MOT...LOC 0003Z 244DEG 25KT 4306 9797 

$$

SDC009-070030-
/O.CON.KFSD.SV.W.0038.000000T0000Z-150607T0030Z/
BON HOMME SD-
704 PM CDT SAT JUN 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN BON HOMME COUNTY...

AT 703 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVON...OR 7
MILES NORTHWEST OF TYNDALL...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SCOTLAND AROUND 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
SOUTH DAKOTA.

LAT...LON 4299 9795 4307 9806 4317 9782 4317 9773
      4306 9768
TIME...MOT...LOC 0003Z 244DEG 25KT 4306 9797 

HAIL...1.00IN
WIND...60MPH
 
$$

HANKO
800 
WWUS53 KFSD 070018
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
718 PM CDT SAT JUN 6 2015

SDC009-070028-
/O.CAN.KFSD.SV.W.0038.000000T0000Z-150607T0030Z/
BON HOMME SD-
718 PM CDT SAT JUN 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BON HOMME COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
SOUTH DAKOTA.

LAT...LON 4299 9795 4307 9806 4317 9782 4317 9773
      4306 9768
TIME...MOT...LOC 0017Z 254DEG 27KT 4309 9782 

$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:25 PM CDT, 20 minutes earlier.

Area forecast discussion, Jun 6, 6:25 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
625 PM CDT SAT JUN 6 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 430 PM CDT SAT JUN 6 2015

FOCUS CONTINUES TO BE ON MONITORING THE DEVELOPMENT OF SEVERE
THUNDERSTORMS THIS AFTERNOON. HAVE HAD A FEW STRENGTHENING CELLS GO
UP ON THE NORTHERN FLANK OF EASTERN NEBRASKA CONVECTION ON WARM AIR
ADVECTION PUSH...PRODUCING MARGINALLY LARGE HAIL.

OVERALL ATMOSPHERE ACROSS THE AREA HAS DESTABILIZED THROUGH THE
AFTERNOON...WITH TEMPERATURES WARMING INTO THE UPPER 70S TO LOWER
80S...AND DEWPOINTS INTO THE LOWER TO MID 60S. BEHIND THE INITIAL
WARM AIR ADVECTIVE PUSH...MID LEVEL LAPSE RATES ARE JUST TO THE
UNSTABLE SIDE OF NEUTRAL WHICH IS ADDING TO THE MIXED LAYER
INSTABILITY OF AT LEAST 1000-1500 J/KG...STILL VERY WEAKLY CAPPED
MOST AREAS MID AFTERNOON.  STARTING TO SEE A COUPLE AREAS OF
AGITATED CUMULUS DEVELOPMENT...IN A LINE FROM SOME MORE RECENT
CONVECTION FROM NORTHWEST OF KATY SOUTHWEST TO NEAR K9K9 AND
KICR...AND A SECOND AREA NORTHEAST OF KONL.

AS LIFT FROM WESTERN PLAINS WAVE BEGINS TO IMPACT THE AREA LATE
AFTERNOON...LIKELY WILL SEE TWO AREAS OF CONVECTION DEVELOP FAIRLY
QUICKLY...ONE ACROSS THE WESTERN AND FAR NORTHERN CWA ALONG
PREFRONTAL CONVERGENCE AXIS...AND A SECOND CLUSTER BETWEEN LAKE
ANDES AND YANKTON. DEEPER SHEAR IS STRONGER FOR THE NORTHERN AREA
NEAR 40 KNOTS...BUT ONLY A BIT WEAKER ACROSS THE SOUTH. SHEAR
PARAMETERS FOR THE SOUTHERN CLUSTER ARE QUITE CONCERNING WITH
DISTRIBUTION OF WINDS IN THE LOWER LAYERS INCREASING THE 0-1 KM AND
0-3KM SHEAR. GREATEST TORNADIC AND SUPERCELL THREAT WILL BE WITH THE
SOUTHERN CLUSTER OF STORMS MOVING THROUGH THE MISSOURI VALLEY THIS
EVENING...ESPECIALLY AS LOW LEVEL JET INCREASES TOWARD EVENING TO
GROW THE AREA OF THE HODOGRAPH AT LOWER LEVELS. THIS MCS WILL TRACK
TO THE EAST/SOUTHEAST AND SHOULD FOCUS ONE LARGER THREAT FOR LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. WITH THE NORTHERN
STORMS...LIKELY TO HAVE A GREATER HAIL/WIND THREAT... AND SOMEWHAT
LESSER TORNADO THREAT.

WITH NATURE OF LOW LEVEL JET...MAY ALSO SEE REDEVELOPMENT AND
TRACKING ALONG THE SAME AREAS ALONG THE MISSOURI VALLEY DURING THE
EVENING HOURS. GIVEN THE GREAT DEGREE OF MOISTURE TRANSPORT INTO THE
AREA...AND LIKELY THERMODYNAMIC EFFICIENCY OF STORMS...HAVE ISSUED A
FLASH FLOOD WATCH THROUGH 4 AM FOR AREAS GENERALLY SOUTH OF A
YANKTON TO SPENCER IOWA LINE. POTENTIAL RAINFALL OF 2-3 INCHES IS
LIKELY...WITH LIKELIHOOD OF PERIODS OF VERY HIGH RATES.

ON SUNDAY...DEEPER NORTHWESTERLY FLOW WILL DRY THINGS OUT. SHOULD BE
A WELL MIXED DAY...WITH WIND GUSTS TO 20 TO 25 MPH. SOME INDICATIONS
THAT MAY GET A TOUCH OF SURFACE BASED INSTABILITY ACROSS THE
NORTHEAST WHERE COOLEST ALOFT. HAVE GONE WITH ISOLATED
SHOWER/THUNDER THREAT...BUT MAY BE MORE SHOWERS AS THERMAL PROFILE
WOULD SEEM TO LACK INPUT FROM ICE PROCESSES. HIGHS MAINLY UPPER 70S
TO LOWER 80S.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 430 PM CDT SAT JUN 6 2015

SUNDAY NIGHT INTO TUESDAY LOOKS DRY AND MILD BECOMING DRY AND WARM
WITH THE WARMING TUESDAY. MODELS SHOW A WEAK COOL FRONT PASSING
TUESDAY NIGHT AND HAVE GONE WITH EXTENDED GUIDANCE LOW CHANCE POPS
FOR STORMS NORTHEAST THEN...THOUGH IT SEEMS QUESTIONABLE ON MOISTURE
AVAILABILITY. THE FRONT WILL APPARENTLY SIT SOUTH OF THE AREA AND
AWAIT A WEAK UPPER WAVE WHICH COULD TAKE ADVANTAGE OF THE BUILDING
MOISTURE AND INSTABILITY TO ALLOW STORMS TO DEVELOP LATE IN THE
WEEK. THAT ALL SEEMS REASONABLE AND AM GOING WITH THAT SCENARIO.
TEMPERATURES WILL BE DOWN A BIT FROM TUESDAY AND GET A LITTLE COOLER
YET BY FRIDAY.

RIDGE BUILDING SUGGESTS HERE THAT A RETURN OF WARMING FOR NEXT
WEEKEND WILL BE ACCOMPANIED BY DRY WEATHER SATURDAY. BECAUSE OF THE
UNCERTAINTY IN TIMING WILL NOT CUT EXTENDED GUIDANCE LOW CHANCE OF
STORMS FOR NOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 625 PM CDT SAT JUN 6 2015

SCT SHRA/TSRA OVER THE AREA THROUGH 03Z EXCEPT NMRS TSRA YKN TO
SPW INCLUDING SUX AREA. BRIEF CEILINGS 1-3K FEET AND VISIBILITIES
3-5SM IN TSRA. CONVECTION ENDING AND CONDITIONS IMPROVING TO
WIDESPREAD VFR FROM THE NORTHWEST 03Z-12Z. VFR CONDITIONS WILL
PREVAIL 12Z-08/00Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR SDZ069>071.

MN...NONE.
IA...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR IAZ012>014-020>022-
     031-032.

NE...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR NEZ013-014.

&&

SHORT TERM...CHAPMAN
LONG TERM...
AVIATION...
Hazardous weather outlook, Jun 6, 11:06 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1106 AM CDT SAT JUN 6 2015

IAZ001-002-012>014-020>022-031-032-NEZ013-014-SDZ066>071-071615-
LYON IA-OSCEOLA-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-TURNER-LINCOLN SD-BON HOMME-
YANKTON-CLAY SD-UNION-
1106 AM CDT SAT JUN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL PUSH THROUGH AREAS NEAR AND SOUTH OF
SIOUX CITY IN THE MIDDAY HOURS. OTHER THAN BRIEF HEAVY RAINFALL...
SEVERE WEATHER IS NOT EXPECTED WITH STORMS INTO EARLY AFTERNOON.
THIS WILL CHANGE AS THE LATE AFTERNOON HOURS APPROACH...WITH
POTENTIAL FOR RAPID DEVELOPMENT IN THE 3 PM TO 6 PM RANGE.
STRONGEST STORMS WILL BE CAPABLE OF HAIL TO GOLF BALL SIZE AND
DAMAGING WIND GUSTS TO 70 MPH. AN ISOLATED TORNADO IS ALSO
POSSIBLE BETWEEN 5 PM AND 10 PM. THE SEVERE WEATHER THREAT SHOULD
DIMINISH AND PUSH SOUTHEAST OF THE AREA AFTER MIDNIGHT.

REPEATED STORMS COULD PRODUCE SOME LOCALLY HEAVY RAINFALL...
UP TO 2 TO 3 INCHES IN AN HOUR OR TWO...WHICH COULD PRODUCE SOME
FLASH FLOODING OF URBAN AREAS AS WELL AS SMALLER CREEKS AND
STREAMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY AFTER 300 PM TODAY.

IAZ003-MNZ071-072-080-081-089-090-097-098-SDZ038>040-050-052>065-
071615-
DICKINSON-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-
MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
CHARLES MIX-DOUGLAS-HUTCHINSON-
1106 AM CDT SAT JUN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH
CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BEGIN TO DEVELOP AROUND MID
AFTERNOON...BECOMING MORE WIDESPREAD LATER AFTERNOON INTO EARLY
EVENING. STRONGER STORMS WILL BE CAPABLE OF HAIL UP TO GOLF BALL
SIZE AND WIND GUSTS TO 65 MPH. THE SEVERE WEATHER THREAT SHOULD
TAPER OFF FROM NORTHWEST TO SOUTHEAST THIS EVENING...ENDING ALL
AREAS BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE BETWEEN 300 PM AND 1100 PM
TODAY.

CHAPMAN

In the hours before

Local storm report, Jun 6, 2:54 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
254 PM CDT SAT JUN 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             4 ENE OTO               42.30N 95.82W
06/06/2015  E0.50 INCH       WOODBURY           IA   TRAINED SPOTTER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 6, 3:26 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
326 PM CDT SAT JUN 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             BATTLE CREEK            42.32N 95.60W
06/06/2015  E0.75 INCH       IDA                IA   TRAINED SPOTTER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 6, 3:47 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
347 PM CDT SAT JUN 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     3 WSW IDA GROVE         42.33N 95.53W
06/06/2015  E65 MPH          IDA                IA   TRAINED SPOTTER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 6, 4:01 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
401 PM CDT SAT JUN 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             2 ESE IDA GROVE         42.33N 95.43W
06/06/2015  E0.88 INCH       IDA                IA   TRAINED SPOTTER

            HEAVY RAIN AND STRONG WINDS ACCOMPANIED
            STORM, BUT NO ESTIMATES OF AMOUNT OR SPEED.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 3:12 PM CDTFlash Flood WatchFSDClay, Union, Yankton9 hr
Jun 6, 6:32 PM CDTSevere Thunderstorm WarningFSDClay, Union28 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.